# SDR HNAA2011110200345

- Difficulty date: October 30, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8103
- Aircraft serial: 375
- Aircraft time: 39,277 hours, 41,795 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 54C546342
- Condition: Leaking
- Location: Nr 2 Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, AFTER SELECTING GEAR UP, NR 2 HYD ISOLATION VALVE CAUTION LIGHT ILLUMINATED, ALONG WITH RIGHT GEAR DOOR AMBER LIGHT REMAINING ILLUMINATED WITH NR 2 SYS FLUID LOSS.  RETURN TO DEPARTURE IAW CHECK LIST.  PERFORMED ALTERNATE GEAR EXTENSION.  FOUND SOLENOID SEQUENCE VALVE IN NR 2 NACELLE LEAKING.  R & R NR 2 MLG DOOR SOLENOID SEQUENCE VALVE IAW 32-10-51.  OPS AND LEAKED CHECKED GOOD.
